# SDR BA04029

- Difficulty date: November 10, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N676UW
- Make and model: Airbus A330-323
- Aircraft serial: 0375
- Engine: Pwa PW4168A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 6764B040000
- Part serial: 570
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

PHL - FLT98 - DURING CRUISE, ENROUTE FROM PHL TO LGW, CREW REPORTED THE NR 1 ENGINE HP BLEED VALVE FAILED IN THE CLOSED POSITION.  CREW ATTEMPTED TO CORRECT THE PROBLEM BUT THE VALVE REMAINED CLOSED.  FLIGHT RETURNED TO FIELD AT PHL AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE APPLIED MEL 36-1101.  SUBSEQUENTLY, THE HP BLEED VALVE WAS REPLACED.
